# SDR BIER960029

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3521S
- Make and model: Piper PA-31-350
- Aircraft serial: 317952107
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Rod Support
- Part number: LW18459
- Condition: Cracked
- Location: Turbocharger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT UNRELATED MAINTENANCE, FOUND TURBOCHARGER TOP ROD SUPPORT BRACKET BROKEN AT ENGINE.  SUBMITTER STATES SUSPECT MISALIGNMENT OF ROD AND SUPPORT AT INSTALLATION.
